# SDR UALA2009081802532

- Difficulty date: August 15, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,276 hours, 11,732 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 81
- Condition: Faulty
- Location: Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN FIELD OFF LIGHT WON'T RESET.  SWAPPED GOOD GEN CONT UNIT, RAN ENG GEN FIELD LIGHT CAME ON AFTER ENG SHUT DOWN.  BITE CHK BPCU FAULT MSG.  SHORTED PMG, GEN-FIELD, AND WIRING-GEN.  FOUND GENERATOR CONTROL UNIT WAS TRIPPED INTERMITTENTLY.
